CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Conservative explicit local time-stepping schemes for the shallow water equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 382, 页码: 152-176
Authors:  Hoang, Thi-Thao-Phuong;  Leng, Wei;  Ju, Lili;  Wang, Zhu;  Pieper, Konstantin
Favorite  |  View/Download:15/0  |  Submit date:2019/04/02
Shallow water equations  Local time-stepping  Strong stability preserving Runge-Kutta  Finite volume  Mass conservation  Potential vorticity  
High order conservative Lagrangian schemes with Lax-Wendroff type time discretization for the compressible Euler equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 23, 页码: 8872-8891
Authors:  Liu, Wei;  Cheng, Juan;  Shu, Chi-Wang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Lagrangian scheme  Lax-Wendroff type time discretization  High order accuracy  Conservative scheme  ENO reconstruction  ALE method  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Implicit Runge-Kutta methods based on Lobatto quadrature formula 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2005, 卷号: 82, 期号: 1, 页码: 77-88
Authors:  Liu, HY;  Sun, G
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Runge-Kutta method  Lobatto quadrature  symplectic  stiff accuracy  A-stability  L-stability  
Symplectic RK methods and symplectic PRK methods with real eigenvalues 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 5, 页码: 769-776
Authors:  Liu, HY;  Sun, G
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Runge-Kutta method  partitioned Runge-Kutta method  symplectic  real eigenvalues  
A high-order gas-kinetic method for multidimensional ideal magnetohydrodynamics 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2000, 卷号: 165, 期号: 1, 页码: 69-88
Authors:  Tang, HZ;  Xu, K
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
magnetohydrodynamics  kinetic method